# SDR 95ZZZX1646

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Inner Arm
- Part number: 23220258512
- Condition: Mismanufactured
- Location: Thrust Rev
- Component: Lear, 23420000
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ARMS ARE MANUFACTURED BY LEARJET UNDER PMA.  BIZJET RECEIVED AND PUT IN STOCK, 1 EACH DASH 511 ARM AND 6 EACH DASH 512 ARMS.  ONE EACH DASH 511 ARM AND 2 EACH DASH 512 ARMS WERE INSTALLED ON A CUSTOMER'S AIRCRAFT.  BIZJETS PURCHASING AGENT NOTICIED BY LEAR SALES REP THAT THE ARMS WERE SHIPPED BEFORE THEY WERE HEAT-TREATED & NEEDED TO BE SHIPPED BACK TO LEAR.  CUSTOMER WITH ARMS ON T/R HAS BEEN NOFIFIED.  ARMS ARE IN HIGH DEMAND AND THE AMOUNT OF SUPPLIERS IS LIMITED, SO A HIGH QUANTITY COULD HAVE BEEN SHIPPED IN THIS CONDITION.
